On connections between stochastic differential inclusions and set-valued stochastic differential equations driven by semimartingales
作者: Mariusz Michta
作者单位: 1Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Szafrana 4a, 65-516 Zielona Góra, Poland
刊名: Journal of Differential Equations, 2017, Vol.262 (3), pp.2106-2134
来源数据库: Elsevier Journal
DOI: 10.1016/j.jde.2016.10.039
关键词: Set-valued functionStochastic differential inclusionSet-valued stochastic differential equationSemimartingaleAttainable setContinuous selection
原始语种摘要: Abstract(#br)In the paper we study properties of solutions to stochastic differential inclusions and set-valued stochastic differential equations with respect to semimartingale integrators. We present new connections between their solutions. In particular, we show that attainable sets of solutions to stochastic inclusions are subsets of values of multivalued solutions of certain set-valued stochastic equations. We also show that every solution to stochastic inclusion is a continuous selection of a multivalued solution of an associated set-valued stochastic equation. The results obtained in the paper generalize results dealing with this topic known both in deterministic and stochastic cases.
全文获取路径: Elsevier  (合作)
影响因子:1.48 (2012)

  • stochastic 随机的
  • valued 贵重的
  • between 在中间
  • differential 差动的
  • deterministic 确定性
  • selection 选择
  • dealing 对待
  • attainable 可达到的
  • continuous 连续的
  • values 价值观